×

Independance conditionnelle permutable. (French) Zbl 0427.60006

MSC:

60B05 Probability measures on topological spaces
60J05 Discrete-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] G.A. Hunt , Martingales et processus de Markov , Dunod , Paris , 1966 . MR 211453 | Zbl 0158.35802 · Zbl 0158.35802
[2] H.P. Mckean , Brownian motion with a several-dimensional time . Th. of. Prob. and Appl. , t. 8 , 1963 , p. 335 - 354 . MR 157407 | Zbl 0124.08702 · Zbl 0124.08702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.